MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number 03-2794-0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility clinic manager (cm) reported a combiset bloodline broke at the venous line at the top of twist port, causing a blood leak to occur.A photo was provided for the investigation.Upon follow-up, the cm stated stated a blood leak occurred from a breakage in the white twist port connected to the venous line approximately twenty minutes after initiation of treatment.The machine, a 2008t, alarmed with an an arterial blood leak alert.Per cm it was unknown what caused the port to break off.A fresenius 2008t hemodialysis machine and fresenius dialyzer were being used during the incident.Blood test strips were not required or used.The patient's blood was returned from the arterial side of the set and the estimated blood loss (ebl) was 300ml.Immediately following the event, the treatment was halted and the patient was re-setup with a new dialyzer and bloodlines, and completed their treatment on the same machine.The cm confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The combiset was discarded and was no longer available to be returned for evaluation.A photo was provided for the investigation.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.However, a photo of the alleged malfunction was received.According to the photo received, it could be observed that the twister port is broken.The sample is not available for physical analysis.The alleged failure mode was confirmed with the photo received.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The complaint is confirmed.
 
Event or Problem Description

Brand Name
COMBISET ACCESS FLOW REVERSE CON TWISTER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19964234
Report Number0008030665-2024-00697
Device Sequence Number7064799
Product Code KOC
UDI-Device Identifier00840861100316
UDI-Public00840861100316
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K022536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2794-0
Device Lot Number24CR01046
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.; FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.
Patient Age64 YR
Patient SexMale
Patient Weight60 KG